# SDR A6WA2018082045987

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 34,355 hours, 33,093 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Condition: Not Reported
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH FL 190,  RECIEVED GEAR DISAGREE WARNING MESSAGE.   COMPLIED WITH QRH,  MANUAL RELEASE IAW QRH HYDS IN AUTO,  DURING OCCURANCE NO OTHER ASSOICATED MESSAGES EICAS SHOWED NOSE GEAR RED.    R & R THE NLG DRAG BRACE IAW AMM 32-20,  OPS CHECKED GOOD.
